Doubly probabilistic representation for the stochastic porous media type equation

Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
; ;
Abstract / Bemerkung
The purpose of the present paper consists in proposing and discussing a doubly probabilistic representation for a stochastic porous media equation in the whole space R-1 perturbed by a multiplicative colored noise. For almost all random realizations omega, one associates a stochastic differential equation in law with random coefficients, driven by an independent Brownian motion.
Erscheinungsjahr
Zeitschriftentitel
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques
Band
53
Ausgabe
4
Seite(n)
2043-2073
ISSN
PUB-ID

Zitieren

Barbu V, Röckner M, Russo F. Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 2017;53(4):2043-2073.
Barbu, V., Röckner, M., & Russo, F. (2017). Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 53(4), 2043-2073. doi:10.1214/16-AIHP783
Barbu, V., Röckner, M., and Russo, F. (2017). Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53, 2043-2073.
Barbu, V., Röckner, M., & Russo, F., 2017. Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 53(4), p 2043-2073.
V. Barbu, M. Röckner, and F. Russo, “Doubly probabilistic representation for the stochastic porous media type equation”, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, vol. 53, 2017, pp. 2043-2073.
Barbu, V., Röckner, M., Russo, F.: Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 53, 2043-2073 (2017).
Barbu, Viorel, Röckner, Michael, and Russo, Francesco. “Doubly probabilistic representation for the stochastic porous media type equation”. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53.4 (2017): 2043-2073.